Studies on Navier-Stokes equations ナビエ・ストークス方程式の研究

この論文をさがす

著者

    • 加藤, 久子, 1940- カトウ, ヒサコ

書誌事項

タイトル

Studies on Navier-Stokes equations

タイトル別名

ナビエ・ストークス方程式の研究

著者名

加藤, 久子, 1940-

著者別名

カトウ, ヒサコ

学位授与大学

九州大学

取得学位

博士 (理学)

学位授与番号

乙第5334号

学位授与年月日

1993-01-27

注記・抄録

博士論文

目次

  1. Contents / p1 (0003.jp2)
  2. Preface / p2 (0004.jp2)
  3. Part 1 / p1 (0008.jp2)
  4. On the(x,t)-Measurability of the Function PΔu(x,t)related to the Navier-Stokes Initial Value Problem,(Mem.Fac.Sci.,Kyushu Univ.22(1968),46-55.) / p1 (0008.jp2)
  5. Part 2 / p14 (0021.jp2)
  6. On a Regularity of E.Hopf's Weak Solutions for the Navier-Stokes Equations,(Math.Rep.College General Ed.Kyushu Univ.11(1977),15-24.) / p14 (0021.jp2)
  7. Part 3 / p30 (0037.jp2)
  8. On the Regularity and Uniqueness of Weak Solutions for the Navier-Stokes Equations,(to appear in Mem.Fac.Sci.,Kyushu Univ.47(1993).) / p30 (0037.jp2)
0アクセス

各種コード

  • NII論文ID(NAID)
    500000093358
  • NII著者ID(NRID)
    • 8000000952924
  • DOI(NDL)
  • NDL書誌ID
    • 000000257672
  • データ提供元
    • NDL-OPAC
    • NDLデジタルコレクション
ページトップへ